623.99

Content Details
Information on this page was last modified on : 2019/08/10 5:13:30 PM

LISKOPRIN 200mg Tablet 1000s

Paracetamol:200mg + Aspirin:300mg | Paracetamol

Alternate brands of LISKOPRIN 200mg Tablet 1000s

Brand Name Price Savings
PANAM PLUS 200mg Tablet 20x10s  100.00 You can save 523.99
SARAPYRINE 200mg Tablet 1000s  230.00 You can save 393.99
SARAPYRINE 200mg Tablet 20x10s  60.50 You can save 563.49
SYNOPAR 200mg Tablet  0.00 You can save 623.99
PANAM PLUS 200mg Tablet 10x10s  50.00 You can save 573.99
List of alternate brands

Manufactured / Marketed By : Lisko Product Form : TabletPack Size : 1000sIngredients : Paracetamol:200mg + Aspirin:300mgGeneric Category : Paracetamol

Concerns

Frequently asked questions

  • Onset of action

  • Duration of Effect

  • Safe with Alchohol?

  • Is it habit forming?

  • Usage in pregnancy?

  • Usage while breast-feeding?

Additional Information:

One of the following licensed pharmacy from the nearest location will deliver LISKOPRIN 200mg Tablet 1000s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

Want to share this information?
Facebook
Twitter
LinkedIn
Something doesn't feel right ?

Questions and Answers

There are no questions yet. Be the first to ask a question about this product.

Only registered users are eligible to enter questions

Reviews

There are no reviews yet.

Be the first to review “LISKOPRIN 200mg Tablet 1000s”
Shopping Cart